# SDR FDEA201012114636

- Difficulty date: December 11, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184201021
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 359 STR 28L EXTERNAL REPAIR CRACKED.  CUT OUT DAMAGED SKIN AREA, FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED IAW EA 7-5330-123573.
